MathSciNet Relay Station
MathSciNet bibliographic data
MR3043582 11G05 (14G25)
Klagsbrun, Zev; Mazur, Barry; Rubin, Karl Disparity in Selmer ranks of quadratic twists of elliptic curves. Ann. of Math. (2) 178 (2013), no. 1, 287–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement